I started breaking out in a rash late last night. Throughout the night it grew progressively worse...covering my chest/neck, stomach, arms, ears, and face. It feels very prickly and I feel like I'm on fire. The only med I'm taking is tegretol and after some research feel very firmly that is the likely culprit. I also had a very painful headache that kept me from sleeping well so I finally took 2 ibuprofen this morning. I've stopped taking the tegretol until I hear from my neurologists office. Ugh...so aggrivated. Hoping it's not a big deal. I had no idea I was such a medicine wuss! Ha!
I had the same reaction to Tegretol. My first allergic reaction to medicine too. I hope you feel better soon!
You're not a wuss. Your body might just be genetically incompatible with the medicine. It happens a lot more than you'd think, especially with anticonvulsants. I hope your doctor finds something that works better for you.
You should always get any rash checked out if you take Tegretol. In a small amount of patients it can be very serious. Also you should only taper down on anti convulsants unless you are on a starter dose. never just stop taking them. A pharmacist can help with tapering down. All the best.